Mathematische Zeitschrift

, Volume 257, Issue 1, pp 7–12

Nonnegative curvature and cobordism type

Article

DOI: 10.1007/s00209-006-0092-1

Cite this article as:
Dessai, A. & Tuschmann, W. Math. Z. (2007) 257: 7. doi:10.1007/s00209-006-0092-1

Abstract

We show that in each dimension n = 4k, k≥ 2, there exist infinite sequences of closed simply connected Riemannian n-manifolds with nonnegative sectional curvature and mutually distinct oriented cobordism type.

Keywords

Nonnegative curvature Cobordism type Finiteness theorems 

Mathematics Subject Classification (2000)

Primary 53C20 

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of FribourgFribourgSwitzerland
  2. 2.Department of MathematicsUniversity of KielKielGermany